Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 32, NWS Brownsville, TX

May 23, 2012

NWS Brownsville, TX issued this small craft advisory at May 23, 2012, 4:22 AM CDT. It took effect at May 23, 2012, 6:00 AM CDT. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
May 23, 2012, 4:22 AM CDT (09:22 UTC)
In effect from
May 23, 2012, 6:00 AM CDT
Expired
May 26, 2012, 4:09 AM CDT
In force
70 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WHUS74 KBRO 230922
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
422 AM CDT WED MAY 23 2012

...BREEZY CONDITIONS EXPECTED TODAY...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL INTERACT WITH
DOMINANT HIGH PRESSURE ACROSS THE GULF...BRINGING BREEZY TO FRESH
WINDS ACROSS THE GULF WATERS. WINDS WILL REACH 20 TO 25 KNOTS WITH
SEAS SLOWLY INCREASING TO 4 TO 6 FEET.

GMZ130-132-135-150-155-170-175-231700-
/O.NEW.KBRO.SC.Y.0032.120523T1100Z-120524T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
422 AM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.


* WINDS AND WAVES: WINDS WILL INCREASE TO 20 TO 25 KNOTS BY
  MIDMORNING AND CONTINUE INTO THE EVENING HOURS. SEAS WILL
  INCREASE TO 4 TO 6 FEET...WITH CHOPPY LAGUNA WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
11 follow-up statements
852 
WHUS74 KBRO 231504 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 AM CDT WED MAY 23 2012

...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE...

.BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS 
AND ROUGH SEAS FOR THE NEXT COUPLE OF DAYS ALONG THE LOWER TEXAS
COAST.

GMZ150-155-170-175-240300-
/O.EXT.KBRO.SC.Y.0032.000000T0000Z-120525T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1004 AM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THURSDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. 

* WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-240300-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120524T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1004 AM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR THE LAGUNA MADRE. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
480 
WHUS74 KBRO 240301
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1001 PM CDT WED MAY 23 2012

...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE...

.BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND
ROUGH SEAS FOR THE NEXT COUPLE OF DAYS ALONG THE LOWER TEXAS
COAST.

GMZ130-132-135-240415-
/O.EXP.KBRO.SC.Y.0032.000000T0000Z-120524T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1001 PM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ150-155-170-175-241100-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1001 PM CDT WED MAY 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE 
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
622 
WHUS74 KBRO 240901
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
401 AM CDT THU MAY 24 2012

...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE...

.BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND
ROUGH SEAS TODAY THROUGH TOMORROW ALONG THE LOWER TEXAS COAST.

GMZ130-132-135-241700-
/O.EXB.KBRO.SC.Y.0032.120524T1100Z-120525T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
401 AM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-241700-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
401 AM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 7 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
759 
WHUS74 KBRO 241516
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT THU MAY 24 2012

...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE...

.BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND
ROUGH SEAS TODAY THROUGH FRIDAY ALONG THE LOWER TEXAS COAST.

GMZ130-132-135-150-155-170-175-242330-
/O.NEW.KBRO.SC.Y.0032.120524T1516Z-120525T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1016 AM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 7 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS.

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
147 
WHUS74 KBRO 242318
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
618 PM CDT THU MAY 24 2012

...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE...

.BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO 
INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING
STRONG WINDS AND ROUGH SEAS THROUGH FRIDAY MORNING ALONG THE LOWER
TEXAS COAST.

GMZ130-132-135-150-155-170-175-250730-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
618 PM CDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 7 TO 10 FEET.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
196 
WHUS74 KBRO 250650
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
150 AM CDT FRI MAY 25 2012

...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE...

.BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO
INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING
STRONG WINDS AND ROUGH SEAS THROUGH FRIDAY MORNING ALONG THE
LOWER TEXAS COAST.

GMZ130-132-135-150-155-170-175-251200-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
150 AM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 7 TO 10 FEET.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
693 
WHUS74 KBRO 250909
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
409 AM CDT FRI MAY 25 2012

...ADVERSE MARINE CONDITIONS TO CONTINUE...

.THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF
MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER
WINDS AND ROUGH SEAS OVER THE COASTAL WATERS TODAY. THE GRADIENT
BEGINS TO RELAX TONIGHT AS THE HIGH MOVES FARTHER EAST.

GMZ130-132-135-251830-
/O.EXT.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
409 AM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-251830-
/O.EXT.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
409 AM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT
SATURDAY. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 8 FEET.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
065 
WHUS74 KBRO 251727
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1227 PM CDT FRI MAY 25 2012

...ADVERSE MARINE CONDITIONS TO CONTINUE...

.THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF
MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER
WINDS AND ROUGH SEAS OVER THE COASTAL WATERS THE REST OF THE
AFTERNOON. THE GRADIENT BEGINS TO RELAX TONIGHT AS THE HIGH MOVES
FARTHER NORTHEAST.

GMZ130-132-135-260130-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1227 PM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-260130-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1227 PM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 8 FEET.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
302 
WHUS74 KBRO 252114
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
414 PM CDT FRI MAY 25 2012

...ADVERSE MARINE CONDITIONS TO CONTINUE...

.THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF
MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER
WINDS AND ROUGH SEAS OVER THE COASTAL WATERS THROUGH EARLY EVENING. THE
GRADIENT BEGINS TO RELAX TONIGHT AS THE HIGH MOVES FARTHER
NORTHEAST.

GMZ130-132-135-260200-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
414 PM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-260515-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
414 PM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 6 TO 8 FEET.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
639 
WHUS74 KBRO 260217
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
917 PM CDT FRI MAY 25 2012

...ADVERSE MARINE CONDITIONS TO CONTINUE...

.THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF
MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER
WINDS AND ROUGH SEAS OVER THE COASTAL WATERS THROUGH THE EVENING
HOURS. AS WINDS SUBSIDE ROUGH SEAS WILL REMAIN IN PLACE THROUGH
THE EARLY MORNING ALONG THE LOWER TEXAS COAST.

GMZ130-132-135-260330-
/O.EXP.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
917 PM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

GMZ150-155-170-175-261030-
/O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
917 PM CDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS: WINDS OF 20 KNOTS WILL GRADUALLY DECREASE THROUGH THE EVENING.

* WAVES: SEAS OF 6 TO 8 FEET NEARSHORE...AND 8 TO 10 FEET OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
864 
WHUS74 KBRO 260909
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
409 AM CDT SAT MAY 26 2012

...MARINE CONDITIONS SLOWLY IMPROVING...

.WINDS AND SEAS HAVE LOWERED OVERNIGHT AS THE PRESSURE GRADIENT
BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND AND LOWER
PRESSURE OVER THE PLAIN STATES CONTINUES TO WEEKEND. 


GMZ150-155-170-175-261015-
/O.CAN.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
409 AM CDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS OF 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET ARE EXPECTED
TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 23, 3:51 AM CDT, 31 minutes earlier.

Area forecast discussion, May 23, 3:51 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
351 AM CDT WED MAY 23 2012

.SHORT TERM /TODAY THROUGH THURSDAY/...MIDLEVEL RIDGING GRADUALLY
BUILDS OVERHEAD IN RESPONSE TO BUCKLING OF THE WEAK SOUTHERN STREAM
JET ACROSS THE SOUTHEASTERN US. THIS WILL ONLY FURTHER STRENGTHEN
THE CAPPING INVERSION AREAWIDE...KEEPING SKIES MOSTLY SUNNY. RIDGE
WILL INCREASE COMPRESSIONAL HEATING...PUSHING TEMPS UP A COUPLE MORE
DEGREES TODAY AND TOMORROW. AREAS FROM RIO GRANDE CITY NORTHWEST
ALONG THE RIVER TO LAREDO WILL SEE TEMPS REACH 100 DEGREES THIS
AFTERNOON. CURRENTLY A BRISK SOUTHEASTERLY LLVL JET IS RACING
OVERHEAD...WITH THE CORE AROUND 3000 FEET AT 45 KNOTS. WITH CLEAR
SKIES...THIS CORE SHOULD HAVE NO TROUBLE MIXING TO THE SFC
TODAY...SO HAVE PUSHED WINDS UP TO 20 TO 25 KNOTS WITH GUSTS NEARING
30 DURING THE AFTERNOON. RH VALUES WILL REMAIN ABOVE 25
PERCENT...WHILE FUEL DRYNESS REMAIN NEAR TO ABOVE
NORMAL...MINIMIZING FIRE WEATHER RISKS FOR THE TIME BEING. WINDS
WILL DECOUPLE OVERNIGHT...BUT THE JET WILL BE A BIT LOWER...SO THE
GUSTY SOUTHEAST FLOW WILL CONTINUE OVERNIGHT INTO THE DAY TOMORROW.
WINDS AGAIN RUNNING 20 TO 25 KNOTS WITH HIGHER GUSTS CAN BE
EXPECTED.

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...THE DEPARTURE OF ONE
TROUGH LEADS TO A STRONGER TROUGH MOVING INTO THE PACIFIC NW AND
NORTHERN CALIFORNIA. IN RESPONSE HIGH PRESSURE BUILDS SPREADING
FROM NORTHEAST MEXICO TO THE OHIO VALLEY. THIS RIDGE WILL BRING
EARLY SUMMER CONDITIONS WITH A GRADUAL INCREASE IN GULF MOISTURE
LEADING TO A SMALL CHANCE OF SEA BREEZE SHOWERS OVER THE LATTER
TWO DAYS OF THE HOLIDAY WEEKEND.

MODELS IN GOOD AGREEMENT IN THE EVOLVING WEST COAST TROUGH EASTERN
RIDGE PATTERN. AS THE RIDGE BUILDS TO THE EAST THIS OPENS THE DOOR
TO AN INCREASE IN GULF MOISTURE. MOISTURE CHARTS ARE NOT AS
BULLISH AS THEY COULD BE IN THIS SITUATION SO WILL NOT GO KEEP
POPS MODESTLY LOW. GFS DOES INDICATE A WEAK INVERTED TROUGH
APPROACHING THE COAST SUNDAY WHICH MIGHT HELP INITIATED
CONVECTION ALONG THE SEA BREEZE. THEN FOR MONDAY AND TUESDAY
FORECAST SOUNDINGS LOOK CONDUCIVE FOR A MORE TYPICAL SEA BREEZE
SCENARIO WITH LIGHT EAST WINDS FROM THE SURFACE TO AT LEAST 7000
FEET. THE ONLY LIMITING FACTOR AGAIN IS THE MOISTURE DEPTH SO WILL
KEEP POPS AT 20 PERCENT OR LESS. AS FOR DAYTIME TEMPERATURES...WILL
CONTINUE TO SHOW A GRADUAL TREND TOWARDS CLIMATOLOGY AS CENTER THE
UPPER RIDGE SHIFTS NORTHEAST. WEAKER SUBSIDENCE AND SLIGHT
INCREASE OF LOW LEVEL MOISTURE AND WINDS TURNING MORE SOUTHEAST TO
EAST SHOULD TONE DOWN DAYTIME HEAT AT LEAST A FEW DEGREES BEFORE
THE DOG DAYS SET IN.

&&

.MARINE...TODAY THROUGH THURSDAY...WINDS WILL FURTHER INCREASE THIS
MORNING AS LOW PRESSURE WRAPS UP IN THE CENTRAL PLAINS. WINDS WILL
REACH AROUND 20 KNOTS BY LATER THIS MORNING...SO SMALL CRAFT
ADVISORIES WILL BE POSTED AT THE NEXT UPDATE...AND WILL REMAIN IN
EFFECT THROUGH AT LEAST MID EVENING. BREEZY CONDITIONS WILL CONTINUE
INTO THE DAY THURSDAY...WHILE SEAS GRADUALLY REACH 4 TO 5 FEET BY
THURSDAY AFTERNOON. THROUGH THE HOLIDAY WEEKEND WINDS AND SEAS TO
SHOW A GRADUAL LOWERING OF WINDS AND SEAS. SMALL CRAFT ADVISORY
CONDITIONS COULD BE EXTENDED THROUGH FRIDAY BUT LOOK TO BE
MARGINAL SATURDAY SUNDAY WITH MUCH BETTER CONDITIONS SUNDAY AND
MONDAY. A FEW SHOWERS ARE POSSIBLE SUNDAY AND MONDAY ESPECIALLY
OVERNIGHT AND DURING THE PREDAWN HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  91  76  94  77 /   0   0   0  10
BROWNSVILLE          92  75  93  77 /   0   0   0  10
HARLINGEN            92  76  96  75 /   0   0   0  10
MCALLEN              96  77  98  75 /   0   0   0  10
RIO GRANDE CITY     100  75 102  73 /   0   0   0  10
SOUTH PADRE ISLAND   84  77  86  79 /   0   0   0  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR GMZ130-132-
     135-150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

59...SHORT TERM
64...LONG TERM
Hazardous weather outlook, May 22, 5:03 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
503 AM CDT TUE MAY 22 2012

TXZ248>257-231015-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
503 AM CDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE RISK OF RIP CURRENTS WILL INCREASE WEDNESDAY AND CONTINUE
THROUGH THE REST OF THE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-231015-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
503 AM CDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ACROSS PORTIONS
OF THE LOWER TEXAS COASTAL WATERS WEDNESDAY THROUGH AT LEAST
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CASTILLO

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.